Depression/Mental Health Expert Forum
Effexor RX 75mg
About This Forum:

This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Effexor RX 75mg

I was wondering of exercise will help with my weaning myself off Effexor?  I am no ulternating between 75mg and 37.5mg every second day and next week i will be down taking 37.5mg daily...I'm still feeling th withdrawls by lowering my dose but someone mentioned exercising and it halping with the seritonin decrease!?!?!

Thank you
Related Discussions
242532_tn?1269553979
It's definetly worth a try...being active in itself keeps your mind occupied so you don't over observe your symptoms, which just increases their intensity, and your worry.
Blank
This Forum's Experts
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank